Skip to Content

Effexor XR - Have anyones symptoms got worse?

Responses (1)

chuck1957 15 Dec 2017

Tweets; Effexor XR If you just started it or the doctor increased the dose that is when you get an increase in side effects such as the things you are trying to make better. Like Anxiety, flu-like symptoms but these go away within 2 weeks and from then on you start to get better and this is the same with most of the medications in this class of meds. But very effective for many. As you know we are all different on how the medications work. And this problem is more common when you first start it and for the first two weeks or so. And you can get some minor side effects if the doctor increases the dose but they don't normally last as long. Have a good evening.

chuck1957 15 Dec 2017

Tweets; Sorry few things that help many don't miss any days and take it about the same time each day. whatever time your doctor has said. And the side effects should ease up on you and do not stop for any reason until you talk with your doctor.

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions